toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Bravo, V.; Hernandez, R.; Venegas, O. doi  openurl
  Title Two-Point Distortion Theorems for Harmonic Mappings Type
  Year 2023 Publication Bulletin of the Malaysian Mathematical Sciences Society Abbreviated Journal Bull. Malaysian Math. Sci.  
  Volume 46 Issue 3 Pages 100  
  Keywords Two-point distortion; Harmonic mappings; Univalence criterion  
  Abstract We establish two-point distortion theorems for sense-preserving planar harmonic map -pings f = h + g in the unit disk D which satisfy harmonic versions of the univalence criteria due to Becker and Nehari. In addition, we also find two-point distortion theo-rems for the cases when h is a normalized convex function and, more generally, when h(D) is a c-linearly connected domain.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0126-6705 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000969541800001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1789  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: